# SDR SWAA2021112331823

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN ; 2021-486524 / [01] TOOL USED: CALIPER P/N: 500-197-30; S/N: A21043111; DUE DATE: 15-SEP-22; [02] REPLACED TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PAR. 9; SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV: -; [03] REPLACED TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PAR. 9; SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV: - RII
